Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Taking Guanfacine for tic disorder. Foggy mind after drinking. Normal hangover?

Hello, I am a teenager and suffer from tic disorder and add. I take guanfacine to aid these issues. I ask you online because this problem deals with drinking and as you known I am under age. I am really suffering though. The day after I drink my mind is extremely foggy and I can barely think and socialize. When I study I will stare at a note card and not function any of it. Luckily it normally wears off by Tuesday. Is this a normal "hangover" or is this a result of my medication. Thanks for you help its really bothering me.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
No this is not a normal hangover. Alcohol along with your medication of guanfacine togather causes drowsiness, dizziness, depression, blurred vision, etc. You are taking guanfacine for tics. Alcohol is bad in tics. Guanfacine is somtimes used for for treatment of withdrawal for opioids, alcohol, and nicotine. So stop drinking if you really want to get rid of Tics.
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor